# SDR ASAA2016031815992

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 36,888 hours, 11,134 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Knob
- Condition: Detached
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION MODE SELECTOR KNOB FELL OUT.  ACFT GROUNDED. TIGHTEN PRESSURIZATION MODE SELECTOR KNOB.
